# SDR FDEA201211103935

- Difficulty date: November 10, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 57,247 hours, 12,831 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 750860
- Part serial: 0466
- Condition: Inoperative
- Location: Nr 3
- Part time: 62,899 hours, 11,758 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: A
- Precautionary procedure: E

## Discrepancy

RAN NR 3 ENG FOR IDG DISCONNECT IDG CAME APART DURING RUN.  ENGINE NR 3  FIRE INDICATION IN FLIGHTDECK AND 1EA FIRE BOTTLE DISCHARGED, AFTER FURTHER INSPECTION IDG FOUND CRACKED AND INSPECTION ON WIRING AND GEARBOX INWORK. R & R IDG, AIR/OIL HEAT EXCHANGER FLUSHED IDG OIL SYS. THE ALSO R & R THRUST REVERSER HEAT BLANKET.
